Volume 14,Issue 1,1994 Table of Contents

Other Issues:  


Pseudospectral-Finite Difference Metliod forThree-Dimensional Vorticity Equation with BilaterallyPeriodic Boundary Conditions
  Guo Bengu and Xiong yueshan
  1994,14(1):1-23 [Abstract(2681)]  [View PDF]
Radicals of Gronp G-graded Γ-rings
  Guo Lingzhong and Fan Fusheng
  1994,14(1):24 [Abstract(1540)]  [View PDF]
Positive Semidefinite Partitioned Matrices and a LinearMatrix Eqnation and its Inverse Problem
  Li Jiongsheng
  1994,14(1):25-34 [Abstract(2345)]  [View PDF]
Weak Exponent of Irreducible matrices
  Liu Bolian
  1994,14(1):35-41 [Abstract(2147)]  [View PDF]
ome Conditions for Near-ring to Be Near-field
  Wei Zongxuan
  1994,14(1):42-44 [Abstract(1560)]  [View PDF]
Uniformly Valid Expansions of Soiutions to NonlinearSingiilarly Perturbed Boundary Value Problems
  Dong Yujun,Zou Erxin and Yin Chenglong
  1994,14(1):45-50 [Abstract(1678)]  [View PDF]
The Existence of Local Times and Occnpation Times forOrnstein- Uhlenbeck Type Markov Processes
  Wang Yongjin
  1994,14(1):51-56 [Abstract(1987)]  [View PDF]
On Semicommutative Rings and Strongly Regnlar Rings
  Du Xianneng
  1994,14(1):57-60 [Abstract(1847)]  [View PDF]
On the Problem of Ascending SubgraphDecompositions into Matchings
  Chen Huaitang
  1994,14(1):61-64 [Abstract(1668)]  [View PDF]
A Functor on the Category
  Liu Yuren
  1994,14(1):65-68 [Abstract(2008)]  [View PDF]
  1994,14(1):69-72 [Abstract(1637)]  [View PDF]
A Minimal Value of Determinant of Positive Definite Self-Conjuate Matrices and Improvements of the Hadamard Inequality
  1994,14(1):73-78 [Abstract(1917)]  [View PDF]
Some Notes on Subordination
  Yang Dinggong
  1994,14(1):79-82 [Abstract(1712)]  [View PDF]
Tensor Products of K-f Rings
  Zhou Wei
  1994,14(1):83-87 [Abstract(1541)]  [View PDF]
  1994,14(1):88 [Abstract(1520)]  [View PDF]
On the Closeness and Connectedness of the Set of Efficient Points
  Fu Wantao
  1994,14(1):89-96 [Abstract(1714)]  [View PDF]
Banach Reducibility of Operator Weighted Shifts
  Li Juexian
  1994,14(1):97-100 [Abstract(1796)]  [View PDF]
Fixed Point Index of Set-Valued Mappings with Application on Variational Inequalithies
  Zhang Shisheng and Zhang Congjun
  1994,14(1):101-104 [Abstract(1970)]  [View PDF]
Nonlinear Elliptical Haseman Boundary Value Problem
  Li Shengxun and Huang Sha
  1994,14(1):105-110 [Abstract(1767)]  [View PDF]
Existenceof Positive Solutionsfor Fourth Orderand General Even Order Singular Boundary Value Problems
  Yang Zuodong,Cai Xinkuan,Guo Zongming and Wang Yuan
  1994,14(1):111-117 [Abstract(1881)]  [View PDF]
On the Uniqueness of Limit Cycle of System(E):x=ψ(y),y=-g(x)-f(x)y
  Suo Guangjian and Chen Xiudong
  1994,14(1):118-120 [Abstract(1727)]  [View PDF]
Blow-up of Solutions of Nonlinear HyPerbolic Equations
  Yang Jiaxin and Zhang Yaoming
  1994,14(1):121-124 [Abstract(1653)]  [View PDF]
The Deficency of Bernstein Po1ynomials for Piecewise Quadratic Functions over Triangles
  Wu Hongyi
  1994,14(1):125-128 [Abstract(1889)]  [View PDF]
The Lp-Approximation by Modified Durrmeyer-Bernstein Operators
  Chen Wenzhong and Gu Simao
  1994,14(1):129-134 [Abstract(1624)]  [View PDF]
Bernstein-Markov Inequality in Different Weighted-L2 Spaces and its Best Possible Constant(Ⅱ)
  Min Guohua
  1994,14(1):135-138 [Abstract(1735)]  [View PDF]
A Necessary and Suffcient Condition for Strong and Weak Convergence of Solutions of Nonlinear Volterra Integral Equations in Banach Spaces
  You Zaoyong and Jiang Yaolin
  1994,14(1):139-144 [Abstract(2173)]  [View PDF]
Probabnility Contractors with Nonlinear Majorant Functions
  Zeng Wenzhi
  1994,14(1):145-148 [Abstract(1652)]  [View PDF]
Note on the Paper"Periodic Solutions of Generalized Lienard Equations"
  Yu Jianshe and Huang Lihong
  1994,14(1):149-152 [Abstract(1579)]  [View PDF]
  1994,14(1):153-154 [Abstract(1542)]  [View PDF]
  1994,14(1):155-156 [Abstract(1482)]  [View PDF]
  1994,14(1):157-158 [Abstract(1501)]  [View PDF]